Skip to Main content Skip to Navigation
Journal articles

Predicate derivations in Thulung

Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-03195725
Contributor : Aimée Lahaussois Connect in order to contact the contributor
Submitted on : Monday, April 12, 2021 - 9:44:47 AM
Last modification on : Wednesday, March 9, 2022 - 1:22:04 PM

Identifiers

  • HAL Id : halshs-03195725, version 1

Citation

Aimée Lahaussois. Predicate derivations in Thulung. Journal of South Asian Languages and Linguistics, De Gruyter, 2020, 7 (1), pp.57-84. ⟨halshs-03195725⟩

Share

Metrics

Record views

20